Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2012, Article ID 390694, 13 pages
http://dx.doi.org/10.1155/2012/390694
Research Article

Inference for Ecological Dynamical Systems: A Case Study of Two Endemic Diseases

Department of Biology, Duke University, Box 90338, Durham, NC 27708, USA

Received 2 September 2011; Revised 19 November 2011; Accepted 21 November 2011

Academic Editor: Vikas Rai

Copyright © 2012 Daniel A. Vasco. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daniel A. Vasco, “Inference for Ecological Dynamical Systems: A Case Study of Two Endemic Diseases,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 390694, 13 pages, 2012. https://doi.org/10.1155/2012/390694.